# SDR JJBA20230213005

- Difficulty date: February 6, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,645 hours, 29,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: 14533404405
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN. REMOVED AND REPLACED NUTPLATE. REMOVED AND REPLACE MCD BOX ASSEMBLY. ADJUSTED MAIN CAIN DOOR FOLDING FLAP. FUNCTIONAL TEST FOR CABIN LEAKAGE SAT. NO FURTHER DEFECTS AT THIS TIME.
